There might be an association between the use of non-steroid anti-inflammatory drugs (NSAIDs) and venous thromboembolism. This is concluded by a research group at the Bassett Medical Center and the Columbia University College in New York (USA). Results of their review have been published recently in Rheumatology. Continue reading
Showing articles tagged with 'Nsaid'
- Platelet transfusion after stroke not beneficial for patients using antiplatelet drugs
- Mindfulness can help prevent depression relapse
- Swift blood transfusion after trauma lowers risk of death
- ‘Milestone’ in cocaine dependence treatment: dexamfetamine effective and safe
- Stress response after childhood trauma measurable in DNA
- Antibiotic resistance growing global problem for children with urinary tract infection
- Venous thromboembolism after radical cystectomy associated with lower survival of bladder cancer
- Microbirthing: a good or a bad idea?
- Researchers predict IVF failure using gene expression profiling
- Recovery sleep could compensate elevated risk of diabetes
- Preseasonal treatment with omalizumab prevents fall asthma exacerbations
- Obese patients: more mental health conditions than expected
Most popular tags
Join our newsletter
And stay updated throughout.